# SDR COMA9760125

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, E, D

## Discrepancy

RT ENGINE FOD DURING TAKEOFF.  ITT EXCEEDED LIMITS.  REPLACED RIGHT HAND ENGINE.
